# SDR UALA2010082303098

- Difficulty date: August 22, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 40,921 hours, 15,982 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD CARGO DOOR MESSAGE, RTFL.  FWD CARGO DOOR ECAM MESSAGE DISPLAYED AFTER TAKEOFF.  COMPLIED WITH MEL5270J AND FWD CARGO DOOR WAS FOUND TO BE SATISFACTORY.
